MathSciNet Relay Station
MathSciNet bibliographic data
MR705534 (85a:14035) 14M17 (14E25 14L30 20G15)
Luna, D.; Vust, Th. Plongements d'espaces homogènes. (French) [Embeddings of homogeneous spaces] Comment. Math. Helv. 58 (1983), no. 2, 186–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement